# SDR REXA2016032600506

- Difficulty date: March 26, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Guard
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FIRE EXTINGUISHER LINE GUARD BROKEN WITH MISSING HARDWARE.  INSTALLED NEW SERVICEABLE CARGO COMPARTMENT FIRE EXTINGUISHING LINE GUARD WITH NEW SERVICEABLE HARDWARE IAW AMM 26-25-07-400-801.
